On the dynamic response of beams on elastic foundations with variable modulus
An exact solution is established pertaining to the dynamic response of an Euler–Bernoulli beam resting on a Winkler foundation with variable subgrade modulus. The solution is performed by employing the infinite power series method. Moreover, using the Frobenius theorem, the proposed method is extend...
Gespeichert in:
Veröffentlicht in: | Acta mechanica 2016-02, Vol.227 (2), p.549-564 |
---|---|
Hauptverfasser: | , , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Schreiben Sie den ersten Kommentar!